# SDR CA010409008

- Difficulty date: March 9, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,205 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2437 · DC Indicating System
- Part: Meter
- Condition: Faulty
- Location: Voltage
- Part time: 1,426 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOW VOLTAGE ON NR 2 BATTERY SYSTEM CHECKED AND IT WAS FOUND THE VOLT METER IN OVERHEAD ELECTRICAL PANEL WAS AT FAULT. WE COULD NOT REPLACE JUST THE METER SO A PANEL WAS ORDERED AND REPLACED. THE OLD PANEL WHEN REMOVED WAS FOUND TO HAVE SOME BURNT MARKS ON IT BUT NO INDICATION OF FIRE OR HOT SPOTS AROUND THE AREA. THE CREWS HAD NOT REPORTED SMELLING SMOKE IN THE COCKPIT.
